MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF1433
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, this patient underwent an endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses (aaa) and gore® dryseal flex introducer sheaths (dsfs).This patient also underwent transcatheter aortic valve implantation using a sapien simultaneously.During procedure, while a mob balloon was inflated inside a contralateral leg component in the left side, the contralateral leg migrated proximally (into the aneurysmal sac).Due to this migration, the distal landing zone was insufficient and therefore, an additional contralateral leg was implanted.After all the stent grafts were deployed, a dissection was observed during angiography for the left access vessels, but no treatment was given and surgical incision in the left common femoral artery was closed.Afterwards, an echography showed no blood flow in the posterior tibial artery and an angiography was performed again.It showed blood flow dissipating in the left external iliac artery.Reportedly, this might have been due to a kink of the blood vessel.An access route was secured from the radial artery and a bare-metal stent (smart, 10 mm x 60 mm) was placed in the left external iliac artery.The blood flow was restored and the patient tolerated the procedure.The reporting physician commented: the left external iliac artery was originally very tortuous; therefore, it was returning to the original shape after removal of the catheter, which resulted in the kink of the blood vessel, and this might have caused decreased blood flow.
 
Additional Manufacturer Narrative
H6: updated codes for type of investigation, investigation findings, and investigation conclusions.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14957375
Report Number3007284313-2022-02019
Device Sequence Number6915567
Product Code DYB
UDI-Device Identifier00733132630004
UDI-Public00733132630004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Model NumberDSF1433
Device Catalogue NumberDSF1433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age86 YR
Patient SexMale